# SDR MAC070201

- Difficulty date: June 26, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 22,196 hours, 25,082 cycles
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Condition: Corroded
- Location: Aileron
- Component: Aileron, Aerosp
- Component part number: S57610250001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEVEL 2 CORROSION WAS FOUND ON A T-FITTING IN THE AILERON S/N 1257, P/N S57610250-001, MFG DATE 08/92.  THE T-REPLACED HAD EXFOLIATION CORROSION ALONG THE FITTING EDGES.  LOCATED AT THE CENTER OUTBOARD SECTION.  REF ATR42 SRM 57-61-10 FIG 101.  REASON FOR INSPECTION: MRB 576108-01 (8 YEAR INTERVAL).
